On the difference equation y(n+1) = alpha+beta e(-yn)/gamma+y(n-1)


Creative Commons License

Ozturk I. , Bozkurt F., Ozen S.

APPLIED MATHEMATICS AND COMPUTATION, vol.181, pp.1387-1393, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 181
  • Publication Date: 2006
  • Doi Number: 10.1016/j.amc.2006.03.007
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.1387-1393
  • Keywords: difference equations, boundedness, global asymptotically stability

Abstract

In this paper, we investigate the convergence, the boundedness and the periodic character of the positive solutions of the difference equation